| Catalog Number |
100/179/055 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.No product was returned.The reported issue cannot be confirmed as no product was returned for investigation.If the product is returned, this complaint will be reopened for further investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.
Event or Problem Description
It was reported that the nasal soft-seal cuff on the tracheal tube was leaking.There was no reported patient involvement.